My dad gets upset stomach(uncomfortable and feels like vomiting) often, because he have to take 4 differnt medications(Lipito 40mg, Twynsta 80/5mg, Betaloc 50mg, Aspirin 100mg) every day since he had hearty surgery(Coronary angioplasty) back in 2010/2011.
He's been taking Twynsta 80/5mg since early this year to fight the side effect of upset stomach but it doesn't seem to help much(he's also tried Aatcand 16mg but it also didn't work), is there anything he can do(or any other medication that he could take) to help with upset stomach?
Did you find this post helpful?
|

User Profile
replied October 12th, 2017
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Dyspepsia in your dad is due to the medications he is on. He needs supportive care, drugs during meal with plenty of water and also work up and endoscopy if needed to assess status of gastritis.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan




|
Did you find this post helpful?
Quick Reply
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.